Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took antibiotics for fever. Having swelling all over body. Advise? - Online Doctor Chats

Date : 13-Sep-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:How can I help you?
User:Hello Dr my aunty had viral fever last week
User:55 yr
User:No sugar or bp
User:And c under gone 8 small bottles of antibiotic before blood test itself before 5 days
User:C was ok without fever or pain from 3 days
User:But from morning. Generalised swelling allover the body legs hands face
User:Meeting Dr evening by 6
User:Wat cud be the reason v r 2worried
User:Swollen from morning
Doctor:Is she still on antibiotics?
Doctor:or has she finished the course?
User:Taking tablets still
Doctor:What tablets is she on?
User:O safe Dm topsoil + , lorsaid p
Doctor:Does she have complaint of rashes, itching along with the swelling?
Doctor:Do you have breathing difficulty?
Doctor:*I mean does she have breathing difficulty?
User:No c z comfortable
Doctor:Let me brief you.
Doctor:The sudden onset swelling of whole body are concerning symptoms.
Doctor:In the absence of other symptoms and without an option to examine the patient, it is extremely difficult to predict the close cause.
Doctor:If she is comfortable, I would suggest her to stop lorsaid p tablet.
User:Concerning symptoms?
Doctor:She will need some blood tests - complete hemogram, liver, renal and thyroid function test initially along with ECG/echocardiogram to understand the cause of this swelling.
Doctor:The sudden appearance of swelling can be due to a systemic condition or due to the effects of medicine.
Doctor:Yes, the sudden appearance of swelling needs to be investigated. And that's why I said concerning.
Doctor:The reason for this swelling needs to be found at the earliest.
Doctor:Have you followed?
Doctor:Do you have any questions?
Doctor:Do you have any questions?
User:Got it thank u
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor